Università del Salento

Collegamenti ai contenuti della pagina:
unisalento-theme-il-contenuto-pagina
Il menu di navigazione
Motore di ricerca
Area Riservata
Accessibilità


testata phonebook


 



unisalento-theme-contenuto-della-pagina [Inizio pagina]

Michele CAMPITI

PUBBLICAZIONI

Libri (monografie)

  1. F. Altomare, M. Campiti, Korovkin-type Approximation Theory and Applications, de Gruyter Studies in Mathematics 17 (ed. H. Bauer, J. L. Kazdan, E. Zehnder), Berlin-New York, 1994.

Capitoli in libri (monografie)

  1. M. Campiti, G. Metafune, D. Pallara, S. Romanelli, ODE-Semigroups and Second Order Differential Operators, in "K. Engel, R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer Graduate Texts in Math. 194, 1999", pp. 383-404.
  2. M. Campiti, Binomial-type coefficients and classical approximation processes, in "Handbook of Analytic-Computational Methods in Applied Mathematics", ed. George Anastassiou, Chapman  Hall CRC C1356, 2000, pp. 947-996.

Libri didattici

  1. M. Campiti, Analisi Matematica I, Lezioni ed Esercizi, Liguori Editore, Napoli, 1995.  

Libri (editor)

  1. Proceedings of the meeting "Trends in Functional Analysis and Approximation Theory", Acquafredda di Maratea, September 11-15, 1989 published in "Atti Sem. Mat. Fis. Univ. Modena 29 (1991)" in collaboration with F. Altomare, B. Della Vecchia, G. Mastroianni.
  2. Proceedings of the meeting "3rd  International Conference in Functional Analysis and Approximation Theory'', Acquafredda di Maratea, 23-28 settembre 1996 published in "Suppl. Rend. Circ. Mat. Palermo 33 (1993)" in collaboration with F. Altomare, G. Criscuolo, B. Della Vecchia, G. Mastroianni.
  3. Proceedings of the meeting "4th International Conference in Functional Analysis and Approximation Theory", Acquafredda di Maratea, September 22-28, 2000 published in "Rend. Circ. Mat. Palermo 68 (2002), vol. I-II, serie II", supplementary volumes, in collaboration with F. Altomare, A. Attalienti, B. Della Vecchia, G. Mastroianni, M. R. Occorsio.
  4. Proceedings of the meeting "5th International Conference in Functional Analysis and Approximation Theory", Acquafredda di Maratea, June 16-23, 2004 published in "Rend. Circ. Mat. Palermo 76 (2005), serie II, pp. 1-700", supplementary volumes, in collaboration with F. Altomare, A. Attalienti, B. Della Vecchia, G. Mastroianni, M. R. Occorsio.
  5. Proceedings of the meeting "6th International Conference in Functional Analysis and Approximation Theory", Acquafredda di Maratea, September 24-30, 2009 published in "Rend. Circ. Mat. Palermo 82 (2010), serie II, pp. 1-460", supplementary volumes, in collaboration with F. Altomare, A. Attalienti, B. Della Vecchia, G. Mastroianni, M. R. Occorsio.

Lavori di ricerca originali

  1. M. Campiti, Determining subspaces for continuous positive discrete linear forms, Ric. Mat. XXXVII (1988), no. 1, 97-112
  2. M. Campiti, A Korovkin-type theorem in the space of Riemann integrable functions, Collect. Math. 38 (1987), 199-228
  3. M. Campiti, The Riemann sequential convergence in spaces of vector-valued Riemann integrable functions, Atti Sem. Mat. Fis. Univ. Modena XXXVIII (1990), 209-225.
  4. M. Campiti, Riemann sequential approximation of continuous functions, Bollettino U.M.I. (7) 4-B (1990), 143-154.
  5. M. Campiti, A Korovkin-type theorem for set-valued Hausdorff continuous functions, Le Matematiche XLII (1987), no. 1, 29-35. 
  6. M. Campiti, A generalization of Stancu-Mühlbach operators, Constr. Approx. 7 (1991), 1-18.
  7. M. Campiti, Limit semigroups of Stancu-Mühlbach operators associated with positive projections, Ann. Sc. Norm. Sup. Pisa, Cl. Sci. 4, (19) (1992), no. 1, 51-67.
  8. M. Campiti, I. Rasa, Sets of parabolic functions, Atti Sem. Mat. Fis. Univ. Modena 39 (1991), 513-526. (Appeared also in Proc. "Trends in Functional Analysis and Approximation Theory", Acquafredda di Maratea, September 1989, Atti Sem. Mat. Fis. Univ. Modena 29 (1991), 187-200).)  
  9. M. Campiti, Approximation of set-valued continuous functions in Fréchet spaces, I, Rev. Anal. Numér. Théor. Approx. 20 (1991), no. 1-2, 15-23.  
  10. M. Campiti, Approximation of set-valued continuous functions in Fréchet spaces, II, Rev. Anal. Numér. Théor. Approx. 20 (1991), no. 1-2, 25-38.
  11. M. Campiti, Convergence of nets of monotone operators between cones of set-valued functions, Atti dell'Accademia delle Scienze di Torino 126 (1992), 39-54.
  12. M. Campiti, G. Metafune, D. Pallara, On some averages of trigonometric interpolating operators, in "Approximation Theory, Wavelets and Applications", (S. P. Singh ed.), Acquafredda di Maratea, 16-26 maggio 1994, Kluwer Academic Publishers, 1995, 303-313. 
  13. M. Campiti, G. Metafune, D. Pallara, Uniformly convergent Lagrange-type approximation, Computers Math. Applic. 30 (1995), no. 3-6, 269-276.
  14. M. Campiti, G. Metafune, Approximation properties of recursively defined Bernstein-type operators, J. Approx. Theory 87 (1996), no. 3, 243-269.
  15. M. Campiti, G. Metafune, Evolution equations associated with recursively defined Bernstein-type operators, J. Approx. Theory 87 (1996), no. 3, 270-290.
  16. M. Campiti, G. Metafune, Lp-Convergence of Bernstein-Kantorovitch-type operators, Ann. Pol. Math. 63 (1996), no. 3, 273-280.
  17. M. Campiti, G. Metafune, Approximation of solutions of some degenerate parabolic problems, Numer. Funct. Anal. and Optimiz. 17 (1996), no. 1-2, 23-35. 
  18. M. Campiti, G. Metafune, Solutions of abstract Cauchy problems approximated by Stancu-Schnabl-type operators, Atti dell'Accademia delle Scienze di Torino 130 (1996), 81-93.
  19. M. Campiti, G. Metafune, D. Pallara, Degenerate self-adjoint evolution equations on the unit interval, Semigroup Forum 57 (1998), 1-36.
  20. M. Campiti, I. Rasa, On a best extension property with respect to a linear operator, Applicable Analysis 64 (1997), 189-202.
  21. M. Campiti, G. Metafune, Ventcel's boundary conditions and analytic semigroups, Arch. Math. 70 (1998), 377-390.
  22. M. Campiti, General binomial coefficients in the sequence of Bernstein operators, Approx. Theory  its Appl. 15 (1999), no. 1, 92-102.
  23. A. Attalienti, M. Campiti, Semigroups generated by ordinary differential operators in L1(I), Positivity 8 (2004), no. 1, 11-30.
  24. A. Attalienti, M. Campiti, Degenerate Evolution Problems and Beta-type Operators, Studia Math. 140 (2000), no. 2, 117-139.
  25. M. Campiti, G. Metafune, D. Pallara, One-dimensional Feller semigroups with reflecting barriers, J. Math. Anal.  Appl. 244 (2000), 233-250.
  26. M. Campiti, G. Metafune, D. Pallara, General Voronovskaja formula and solutions of second-order degenerate differential equations, Rev. Roumaine Math. Pures Appl. 44 (1999), no. 5-6, 755-766.
  27. M. Campiti, Recursive Bernstein operators and degenerate diffusion processes, Acta Sci. Math. (Szeged) 68, 179-201 (2002).
  28. A. Attalienti, M. Campiti, Bernstein-type operators on the half line, Czech. Math. J. 52 (127), (2002), 851-860.
  29. M. Campiti, Approximation of infinite-dimensional Fleming-Viot diffusions, Applicable Analysis 82, (2003), no. 10, 985-1001.
  30. M. Campiti, I. Rasa, Bernstein-Stancu operators on the standard simplex, Math. Balkanica (N.S.) 17 (2003), no. 3-4, 239-257.
  31. M. Campiti, S. P. Ruggeri, C0-semigroups in spaces of 2p-periodic continuous functions generated by a second-order differential operator, Internat. J. Pure Appl. Math. 7 (2003), no.1, 27-48.
  32. M. Campiti, I. Rasa, Qualitative properties of a class of Fleming-Viot type operators, Acta Math. Hungar. 103, (2004), no. 1-2, 55-69.
  33. A. Attalienti, M. Campiti, Semigroups generated by ordinary differential operators in L1(I), Positivity 8 (2004), no. 1, 11-30.
  34. A. Albanese, M. Campiti, E. Mangino, Approximation formulas for C0-semigroups and their resolvent operators, J. Appl. Funct. Anal. 1 (2006), 343-358.
  35. A. Albanese, M. Campiti, E. Mangino, Regularity properties of semigroups generated by some Fleming-Viot type operators, J. Math. Anal. Appl. 335 (2007), no. 2, 1259-1273.
  36. M. Campiti, S. P. Ruggeri, Approximation of semigroups and cosine functions in spaces of periodic functions, Applicable Analysis 86 (2007), no. 2, 167-186.
  37. M. Campiti, I. Rasa, C. Tacelli, Steklov operators and their associated semigroups, Acta Sci. Math. (Szeged) 74 (2008), no. 1-2, 171-189.
  38. M. Campiti, I. Rasa, C. Tacelli, Steklov operators and semigroups in weighted spaces of continuous real functions, Acta Math. Hungar. (Springer) 120 (2008), no. 1-2, 103-125.
  39. M. Campiti, C. Tacelli, Rate of convergence in Trotter's approximation theorem, Constr. Approx. (Springer) 28 (2008), no.3, 333-341.
  40. M. Campiti, C. Tacelli, Erratum to: Rate of convergence in Trotter's approximation theorem, Constr. Approx. 31 (2010), 459-462.
  41. M. Campiti, C. Tacelli, Approximation processes for resolvent operators, Calcolo (Springer) 45 (2008) No. 4, 235-245.
  42. M. Campiti, C. Tacelli, Direct sums of Voronovskaja's type formulas, Rocky Mountain J. Math. 40 (2010) No. 2, 421-443.
  43. M. Campiti, C. Tacelli, Trotter's approximation of semigroups and order of convergence in C(2,alpha)-spaces, J. Approx. Theory 162 (2010), no. 12, 2303-2316.
  44. M. Campiti, G. Mazzone, C. Tacelli, Behavior of bivariate interpolation operators at points of discontinuity of the first kind, Note Mat. 31 (2011), 43-66.
  45. M. Campiti, G. Mazzone, C. Tacelli, On the interpolation of discontinuous functions, J. Approx. Theory 164 (2012), 731-753.
  46. M. Campiti, G. P. Galdi, M. Hieber, Global existence of strong solutions for 2-dimensional Navier-Stokes equations on exterior domains with growing data at infinity, Communications on Pure and Applied Analysis 13 (2014), no. 4, 1613-1627.

Lavori su Proceedings

  1. F. Altomare, M. Campiti, A Bibliography on the Korovkin-type Approximation theory (1952-1987), in "Functional Analysis and Approximation", Proc. Internat. Conf., Bagni di Lucca, May 16-20, 1988, edited by P. L. Papini, Pitagora Editrice, Bologna, 1989, 34-79.  
  2. M. Campiti, I. Rasa, Sets of parabolic functions, Atti Sem. Mat. Fis. Univ. Modena 39 (1991), 513-526. (Appeared also in Proc. "Trends in Functional Analysis and Approximation Theory", Acquafredda di Maratea, September 1989, Atti Sem. Mat. Fis. Univ. Modena 29 (1991), 187-200).)  
  3. M. Campiti, Positive contraction semigroups represented in terms of Stancu-Mühlbach operators, Semesterbericht Funktionalanalysis, Workshop on Operator Semigroups and Evolution Equations, Blaubeuren, Oct. 30-Nov. 3, 1989, 163-167.  
  4. M. Campiti, Korovkin theorems for vector-valued continuous functions, in "Approximation Theory, Spline Functions and Applications" (Internat. Conf., Maratea, May 1991), 293-302, Nato Adv. Sci. Inst. Ser. C: Math. Phys. Sci., 356, Kluwer Acad. Publ., Dordrecht, 1992.  
  5. M. Campiti, Convexity-monotone operators in Korovkin theory, Proceedings of the 2nd International Conference in Functional Analysis and Approximation Theory, September 1992, Acquafredda di Maratea (Italy), 1992, Suppl. Rend. Circ. Mat. Palermo 33 (1993), 229-238.  
  6. M. Campiti, On a weighted recursive rule, in "Approximation Theory IX, Vol. I: Theoretical Aspects" (C. K. Chui, L. Schumaker, eds.), Proc. Internat. Conf. AT98, Nashville, January 2-6, 1998, Vanderbilt University Press, Nashville-London, 59-66.
  7. M. Campiti, C. Tacelli, Steklov operators in spaces of continuous functions in two variables, Proc. Internat. Conf. on ``Numerical Analysis and Approximation Theory'', Cluj-Napoca, Romania, July 5-8, 2006, pp. 141-154.
  8. M. Campiti, C. Tacelli, Quantitative approximation of semigroups and resolvent operators by iterates of Stancu operators, in “Approximation Theory XII”, Proc. Internat. Conf. 12th International Conference in Approximation Theory, San Antonio, Texas, March 4-8, 2007, ed. M. Neamtu, L.L. Schumaker, pp. 50-59.
  9. M. Campiti, C. Tacelli, Perturbations of Bernstein-Durrmeyer operators on the simplex and best approximation properties,in Proceedings of the International Conference “Functional Analysis:Methods and Applications (FAMA ’08)”, Communications in Applied Analysis 13 (2009), no. 4. 597-608.
  10. M. Campiti, G. Mazzone, C. Tacelli, Approximation of cosine functions and Rogosinski type operators, in "Proceedings of the Second International Conference on Numerical Analysis and Approximation Theory, Cluj-Napoca, September 23-26, 2010", Studia Universitatis Babes-Bolyai Mathematica, 2011, Vol. 56 Issue 2, pp. 261-272.

Rapporti interni

  1. M. Campiti, Remarks on two fixed point theorems and their applications to existence theorems for ordinary differential equations in Banach spaces, Quaderni del Dipartimento di Matematica 2 (1985), Bari, 1985.  
  2. M. Campiti, Solutions reaching to the boundary for ordinary differential equations y'=f(t,y) in non finite dimensional Banach spaces, Quaderni del Dipartimento di Matematica 3 (1985), Bari, 1985.  
  3. M. Campiti, Dipendenza continua da parametri e connessione di insiemi di soluzioni per un'equazione differenziale ordinaria in spazi di Banach, Quaderni del Dipartimento di Matematica 4 (1985), Bari, 1985.  
  4. M. Campiti, Recenti evoluzioni del Lemma di Sperner per complessi geometrici orientabili, Quaderni del Dipartimento di Matematica 5 (1985), Bari, 1985.  
  5. M. Campiti, Order and topology in convexity theory, Quaderni del Dipartimento di Matematica 2 (1990), Università della Basilicata, 1-85.